Nonarteritic ischemic optic neuropathy developing soon after use of sildenafil (viagra): a report of seven new cases.

@article{Pomeranz2005NonarteriticIO,
  title={Nonarteritic ischemic optic neuropathy developing soon after use of sildenafil (viagra): a report of seven new cases.},
  author={Howard D. Pomeranz and Abdhish R Bhavsar},
  journal={Journal of neuro-ophthalmology : the official journal of the North American Neuro-Ophthalmology Society},
  year={2005},
  volume={25 1},
  pages={
          9-13
        }
}
Seven patients, aged between 50 and 69 years, had typical features of nonarteritic anterior ischemic optic neuropathy (NAION) within 36 hours after ingestion of sildenafil citrate (Viagra) for erectile dysfunction. Six patients had vision loss within 24 hours after use of the agent. Final visual acuity in the affected eye ranged from 20/20 to light perception. Both eyes were affected in one individual. All affected individuals had pre-existing hypertension, diabetes, elevated cholesterol, or… CONTINUE READING
BETA

References

Publications referenced by this paper.
SHOWING 1-10 OF 12 REFERENCES

Effect of sildenafil citrate (Viagra) on the ocular circulation

  • JE Grunwald, KK Siu, SS Jacon
  • Am J Ophthalmol
  • 2001
1 Excerpt

Similar Papers

Loading similar papers…